# SDR AALA006139

- Difficulty date: August 8, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 602062004
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

OKC - THE SELF ILLUMINATING EMERGENCY EXIT SIGN AT THE AFT CABIN DROP CEILING FAILED ILLUMINSCENT TEST.  INSTALLED NEW EMERGENCY EXIT SIGN PER MO-80, MM 20-30-01, INTO AFT CABIN DROP CEILING.  (M)
